Reply
 
LinkBack Thread Tools Search this Thread
Old Mar 9th, 2017, 13:48 PM   1
SoDakWorried
Waiting To Try (WTT)
New BnB member
 
Join Date: Mar 2017
Posts: 2

WTT but concerned


We have decided to wait 3 years to have our first little on because of finishing school, we just bought a house and I just stared a new job, but lately things have been off. I was supposed to get my period February 23rd, on the 20th my period started but it only lasted a few hours. My period was then late and started up again on the 27th and now I still have it (March 9th). My underwear have been so wet and its noticeable. Sometimes when I'm walking around the house naked (Come on we all do it. lol) a clear liquid will just run down my leg or if I laugh, sneeze or walk it just happens. It's not pee because I check every time but its noticeable to where when I go to the bathroom there's a pretty big wet spot and it's just concerning me. It wouldn't be terrible if I were pregnant, but we're wanting to wait. Any ideas?



Status: Offline
 
Old Mar 9th, 2017, 14:06 PM   2
becsboo
Trying to conceive (TTC)
Active BnB Member
 
 
Join Date: Feb 2017
Posts: 616
there is a lot of reasons for the wet ness
are you on any protection
I would take a test x



 
Status: Offline
 
Old Mar 14th, 2017, 02:03 AM   3
MindUtopia
Mum (Mom)
BnB Addict
 
 
Join Date: Jan 2012
Location: Dorset, UK
Posts: 8,733
The bleeding would lead me to believe you aren't pregnant. I have had bleeding that lasted several weeks but it was when my hormones were all a bit off because I took my birth control straight through for two months (not taking the pill break, which just causes problems for me, I bled for 6 weeks). Have you changed anything with your birth control recently? The copious amounts of clear liquid who describe sounds like fertile CM which you shouldn't be getting if you're on hormonal contraceptives, but there's always a chance especially if anything has changed. The CM I get pregnant is more often thick and white. If you aren't sure what's going on there's no harm in taking a test. My guess is something hormonal is going on, either a change in birth control or you're just having a strange month and it will even itself out soon.



 
Status: Offline
 

SEO by vBSEO